MathSciNet Relay Station
MathSciNet bibliographic data
MR1488791 65C05 (11K36 11K38)
van Hameren, André; Kleiss, Ronald; Hoogland, Jiri Gaussian limits for discrepancies. I. Asymptotic results. Comput. Phys. Comm. 107 (1997), no. 1-3, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement